# SDR ASOA200801335

- Difficulty date: October 14, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 26,794 hours, 23,335 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUT HANDLE CAUTION DOOR VERY DIFFICULT TO OPEN.  FLT 4919 DEL 26 MINS.
